# SDR SIMA201108010

- Difficulty date: March 20, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 27,747 hours, 25,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND AFT LEFT OVERWING EMERGENCY LIGHT TO BE INOBERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT LEFT WING EMERGENCY LIGHT.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-07.  THE AIRCRAFT WAS RETURNED TO SERVICE.
